# SDR REXA2020030200220

- Difficulty date: February 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: BENT AND WEAR ON FWD/AFT LOWER CORNERS ON INNER/OUTER SEAL RETAINER AT CENTER BAGGAGE BAY DOOR. (C1).                   
""SEAL RETAINER ON CENTER BAGGAGE BAY DOOR WAS REPLACED PER CRJ-900 SRM51-42-06-001-001-A01                                                 
"
